# SDR AALA202506208254

- Difficulty date: February 25, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53112123206
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMGED HOLE IN FORWARD SKIN PANEL RT. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOCATED ON FUSELAGE RT SIDE FR 16 FWD SKIN PANEL/ DOOR SURROUND PANEL.
